Results 1 to 2 of 2

Thread: Bleeding mid cycle - on Levlen ED

  1. #1

    Join Date
    Mar 2009
    Location
    Grafton, NSW
    Posts
    120

    Default Bleeding mid cycle - on Levlen ED

    Hi there!



    Just curious to see what you guys think about what's going on with my body....

    I have been bleeding now for about 5 days on and off. Enough to wear a pad and - warning TMI - when I wipe there is a substantial amount there too.....

    I'm about 5 or 6 day off taking the sugar pills....this happened last month also or the month before...I cant quite remember. This time round the bleeding seems heavier. I'm regular with taking it and have never had any problems before. Sometimes when my period does come it's quite light which is unusual for me, but not all the time.

    Is this something I should be concerned about do you think? I have been on this sort of pill for about 10 months now.....I definitely need to lose more than quite a few kg's...would that have anything to do with it?

    Thanks for any advice

  2. #2

    Join Date
    Nov 2008
    Location
    Perth
    Posts
    3,686

    Default

    I'm not sure why you're bleeding but I'd definitely be talking to your GP about it. I was on Levlen for years and never had breakthrough bleeding. I'd say your lighter periods are normal though, that's common when you're on the pill and mine definitely were on Levlen too.

    Good luck getting some answers. It may just be that Levlen doesn't agree with you, you may need to try a different pill.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •